Hemabate Injection Site Reaction

PLEASE NOTE:   Posts made to this forum should not be considered as the expressed opinions of, nor should be considered endorsed by, the Medication Safety Officer’s Society (MSOS) or the Institute for Safe Medication Practices (ISMP). 

Make sure your email is up-to-date
In order to continue to receive updates from MSOS, as well as forum posts and other valuable information as a member of MSOS, please be sure to update your email address with us, whenever it changes. If you need assistance doing so, please send an email to jgold@ismp.org

1 post / 0 new
Tiffany Donahue...
Tiffany Donahue Knight's picture
Offline
Last seen: 2 weeks 5 days ago
Joined: 01/31/2020 - 11:07
Hemabate Injection Site Reaction

Has anyone had reports of inflammatory reactions at the site of injection with Hemabate? We've had three in the last few months. Could it be related to the temperature of Hemabate at the time of injection? Thanks